# SDR QMLA2013071713101

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N507AM
- Make and model: Snias AS350B
- Aircraft serial: 4711
- Aircraft time: 1,432 hours, 3,507 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,432 hours, 2,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, WITH FAN SWITCH ON, SMOKE CAME OUT OF VENT ON TOP OF GLARESHIELD.  WHEN FAN WAS TURNED OFF THE SMOKE STOPPED.  REMOVED AND INSTALLED INSTRUMENT PANEL SHROUD IAW AMMS 050-0416.  INSPECTED ALL INSTRUMENTS AND WIRE HARNESSES. NO INDICATIONS OF OVERHEAT OR FIRE NOTED.  PERFORMED ENGINE RUN IAW FLIGHT MANUAL.  OPERATED ALL SYSTEMS INCLUDING THE AIR CONDITIONER AND FAN.  ALL SYSTEMS OPERATED NORMAL AND WITHIN LIMITATIONS.  AN OPERATIONAL CHECK FLIGHT WAS ALSO CONDUCTED WITH NO DISCREPANCIES NOTED AT THE TIME.
